RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 12, Number 1  


On the method of searching a saddle point of modified Lagrangian functional for elasticity problem with friction
E. M. Vikhtenko
3
Properties of connectivity components in parallel-sequantial connections
G. V. Grenkin, N. V. Markova, G. Sh. Tsitsiashvili
12
Baker – Akhiezer modules, Krichever sheaves, and commuting rings of partial differential operators
A. B. Zheglov, A. E. Mironov
20
On transition functions of Topological Toric Manifolds
Yu. Li
35
Projection method for the solution of a problem for a quasilinear parabolic equation in a noncylindrical domain with $W_2^1$ boundary
K. V. Lisenkov
48
Relations between conjectural eigenvalues of Hecke operators on submotives of Siegel varieties
D. Yu. Logachev
60
On number of solutions for one class of elliptic equations with a spectral parameter and discontinuous nonlinearity
D. K. Potapov
86
A homotopy-theoretic rigidity property of Bott manifolds
S. Theriault
89
On almost free torus actions and Horrocks conjecture
Yu. M. Ustinovskii
98
The cubical homology of trace monoids
A. A. Khusainov
108
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019